MathSciNet Relay Station
MathSciNet bibliographic data
MR2225373 (2007j:90039) 90C20 (90C26)
Cambini, Riccardo; Sodini, Claudio Decomposition methods for solving nonconvex quadratic programs via branch and bound. J. Global Optim. 33 (2005), no. 3, 313–336.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement